# SDR QXEA2011092600897

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 1,511 hours, 1,583 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: MS21027K381
- Condition: Failed
- Location: Prop Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED GOV TEST SELECT SWITCH FAILED WHILE PERFORMING OVERSPEED GOVERNOR TEST, TASK CARD 612000213. FERRY. INTERROGATED CDS, NO PEC OR FADEC FAULTS FOUND. R &R PROP OVERSPEED GOV'R TEST SWITCH IAW AMM 20-30-07-000-801/-400-801. OPS TEST OF PROP OVERSPEED GOV GOOD IAW AMM 61-20-00-710-803.  NO FURTHER DEFECTS NOTED. C/W TC 612000203.  RETURNED TO SERVICE.
